# SDR SWIA202266854

- Difficulty date: August 18, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR - UPPER FWD DOOR ROLLER ASSY MOUNTING BRACKET CRACKED     (C-CHECK RO 11/12/2022)    REMOVED AND REPLACED NEW MOUNTING BRACKET ON UPPER FWD DOOR ROLLER ASSY AT AFT CARGO DOOR REF. CRJ-200 SRM, 51-42-12, CRJ-200 SRM, 51-41-02 AND DWG CC670-38702 REV C. COMPLIED WITH TASK CARD 51-900-1003-SKY
